MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was initially diagnosed with an unstageable pressure injury on (b)(6) 2024.The last assessment on (b)(6) 2024 classified the injury as a stage 3.The location of the injury is on the natal cleft.The reporting facility indicated they used a topical application and dressing to treat the pressure injury.The reporting facility indicated they do not believe the guardian device caused or contributed to the injury observed on the patient.Investigation of the available information from the guardian system noted 8 incidences where the using facility did not utilize the pause feature of the device for 12 consecutive hours, which can lead to enhancer migration.On (b)(6) 2024 therapy was paused and then resumed with the enhancer potentially mispositioned.This is based on a review of the guardian system event log information, noting "suspected patient misposition" events.The device continued to log several misposition events until the patient was discharged on (b)(6) 2024, resulting in 48 hours of less than optimal therapy.An update will be filed if any further relevant information becomes available.
 
Additional Manufacturer Narrative
Investigation was conducted on the reported information and from the data collected by the guardian device.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key18986318
Report Number3013682457-2024-00002
Device Sequence Number11480090
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight88 KG